# SDR 2012FA0000644

- Difficulty date: September 21, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N421GJ
- Make and model: Cessna 421C
- Aircraft serial: 421C0815
- Aircraft time: 7,511 hours
- Engine: Cont GTSIO520*
- Propeller: Hartzl HCC3YN
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Governor
- Part number: DFCS290D9T6
- Part serial: 810822
- Condition: Pressure Loss
- Location: Zone 600
- Part time: 1,184 hours
- Stage of operation: CL
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT AFTER TAKEOFF,  AT APPROXIMATELY 500 FT AGL, THE RT ENGINE PROPELLER WENT TO A FULL FEATHER.  ENGINE SHUTDOWN AUTOMATICALLY AND ONE ATTEMPT TO RESTART WAS MADE WITH NO SUCCESS.  A LANDING WAS EXCUTED WITHOUT INCIDENT.  SUSEQUENT GROUND INSPECTION REVELED OIL LEAKAGE AROUND PRO HUB.  1G4 IS REMOTE AND ALL MAINTENANCE WILL TAKE MORE TIME THAN USUAL.  PROPELLER WILL BE REMOVED,  INSPECTED AND REPAIRED.  DEFINITIVE CAUSUAL FACTORS WILL BE DETERMINED AT REPAIR FACILITY.  SUSPECTED SEAL OR CONTROL ARM DEFECT AT THIS TIME AFTER VISUAL INSPECTION.
